Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
mitchman

Switching from tane to Amnesteen

Recommended Posts

Hey all

I just finished my first month of accutane, and they ok'ed me for moving my dose from 40mg a day to 80mg a day. This scares me becuase its doubled but i think i can handle it, right now no side effects relaly except a flaky face whe ni wake up in the morning but shower + cetaphill clears that up and my lips arent chapped cus i use aqua religiously

Is this going to be a bad switch for me? My derm recomended i stay on accutane but she said it shouldnt do anything different, what she did tell me is the off brands only have to be 70% alike, the fillers are different which can cause side effects differently from the regular form

ALSO, for all of you clarivan (spelling?) generic takers my dermatologist told me she would never perscribe that to me or anyone in her office. No specific details, but she said she wuold not give the go on that off brand ever, dont know why but just a heads up

God bless you all, hang in there wtih me and ill hang in there with you

Mitch

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×